# SDR UALA2009060901641

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 65,525 hours, 19,058 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285D
- Part serial: 156
- Condition: Failed
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFT GALLEYS LOST ALL ELECTRICAL POWER (CHILLER INOP, COFFEEMAKER INOP, LIGHTS INOP).  FOUND BUSS POWER CONTROL UNIT INOP, NO DISPLAY AVAILABLE.  REPLACED BPCU.  ALL BPCU FUNCTIONS CHECK OK.  AFT GALLEY POWER NORMAL.
